# SDR 03FDEA00108

- Difficulty date: February 4, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 69,291 hours, 17,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKINS HAVE PATCHES OF LOCAL INTERGRANULAR CORROSION FROM THE WING LEADING EDGE, AFT TO THE AFT SPAR AREAS.  *S/D*  REMOVED CORROSION IN SUBJECT AREA OF ARB3121 AND ARB3108, LT WING PANEL, AT STATION XIS 168.66 TO XORS 130.40, STRINGER 7L AND 19L, AREAS A-THRU -I IN ACCORDANCE WITH SRM CHAPT 51 AND SRM 57-10-00 IN COMPLIANCE WITH EA 8-5710-67584.  REF SNRM N238, N332, AND 775.
